See Alike in...

Alike App

Browser

Elliott

891d

I think my chronic nausea and vomiting may be due to lithium, do you experience this?

Top reply
    • dripplet

      890d

      I’d say first step is to get your lithium level checked.

    • dripplet

      890d

      I’d say first step is to get your lithium level checked.

    • Thispoonieoverhere

      890d

      Have you had a lithium level check yet? Often times when mine is low or high my body reacts differently

    • Mosey

      890d

      First of all you have to take it with food especially on a high dose. Second of all nausea and vomiting can be a sign of lithium toxicity so ask to have your lithium levels checked. See about getting a lower dose if the food doesn’t help or your levels are too high and if it continues after that than try a different mood stabilizer.

    • Relhavent

      891d

      Do you take your lithium with food? Sometimes that can help with the nausea. But you could also talk to your doctor about it because I don’t think chronic nausea and vomiting is an improvement with your quality of life. Meds should help Improve your quality of life.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion